Show simple item record

dc.contributor.authorAlwash, Mohamad A. M. ( )
dc.date.accessioned2021-05-28T20:50:11Z
dc.date.available2021-05-28T20:50:11Z
dc.date.issued2005-07-25
dc.identifier.citationAlwash, M. A. M. (2005). Periodic solutions of polynomial non-autonomous differential equations. Electronic Journal of Differential Equations, 2005(84), pp. 1-8.en_US
dc.identifier.issn1072-6691
dc.identifier.urihttps://digital.library.txstate.edu/handle/10877/13685
dc.description.abstractWe present some results on the number of periodic solutions for scalar non-autonomous polynomial equations of degree five. We also consider a class of polynomial equations of any degree. Our results give upper bounds for the number of limit cycles of two-dimensional systems.en_US
dc.formatText
dc.format.extent8 pages
dc.format.medium1 file (.pdf)
dc.language.isoenen_US
dc.publisherTexas State University-San Marcos, Department of Mathematicsen_US
dc.sourceElectronic Journal of Differential Equations, 2005, San Marcos, Texas: Texas State University-San Marcos and University of North Texas.
dc.subjectPeriodic solutionsen_US
dc.subjectPolynomial non-autonomous equationsen_US
dc.subjectAbel differential equationsen_US
dc.subjectLimit cyclesen_US
dc.subjectUniformly isochronous centersen_US
dc.subjectHilbert's sixteenth problemen_US
dc.titlePeriodic solutions of polynomial non-autonomous differential equationsen_US
dc.typepublishedVersion
txstate.documenttypeArticle
dc.rights.licenseCreative Commons License
This work is licensed under a Creative Commons Attribution 4.0 International License.


Download

Thumbnail

This item appears in the following Collection(s)

Show simple item record